# SDR DL72S010835

- Difficulty date: May 23, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- Aircraft time: 62,274 hours, 49,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651592231
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 380 FRAME ABOVE THE R1 DOOR WAS FOUND WITH A .5 INCH CRACK IN THE INNER FLANGE AT THE LOWER END OF THE FRAME AT  WL 280.  THE CRACK WAS EMANATING FROM A FASTENER HOLE.  THE CRACKED AREA OF FLANGE WAS TRIMMED AWAY TO REMOVE THE CRACK AN REPAIRED WITH A REPAIR ANGLE PER ER/A 380837-14, REV A.
